# SDR VQI2011F00004

- Difficulty date: March 22, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 3460
- Engine: Cfmint CFM565B4
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APR05145
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED,  DURING ROTATION, CAPT NOTED A LOUD NOISE CLOSE TO V1 AT 2208Z.   MX CONSULTED WITH THE CAPT ABOUT THE NATURE OF THE NOISE, LOCATION & ANY ABNORMAL INDICATIONS.  ONLY INDICATION NOTED WAS A BSCU1 INOP MESSAGE.  NO OTHER ISSUES NOTED, & ALL HYD FLUID LEVELS, PRESSURES & TEMPS NORMAL & STABLE.  CREW ADVISED TO CONSULT FCOM & QRH FOR INDICATION.   NO EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.   MX NOTED RT NLG TIRE HAD SEPARATED FROM WHEEL WITH THE TIRE STILL INFLATED.  BELLY FUSELAGE AREA DIRECTLY BEHIND NOSE WHEEL AREA HAD ALSO SUSTAINED NUMEROUS DENTS FROM RUBBER DEPARTING TIRE.  RT NOSE TIRE REPLACED, PN 3-1531-3, SN A7553, REMOVED & SENT FOR TEARDOWN.  INSP AFTER TIRE TREAD THROWN, ACCOMPLISHED WITH NO OTHER FINDINGS.  DENTS MAPPED & INSPECTED WITH HIGH FREQ EDDY CURRENT FOR ANY CRACKS IN PREP FOR A MX FERRY FLT TO ACCOMPLISH THE REQUIRED REPAIRS.  OPEN
